# SDR AALA20091129DFW03

- Difficulty date: November 29, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N7522A
- Make and model: Doug DC-9-82
- Aircraft serial: 49899
- Aircraft time: 56,638 hours, 29,119 cycles
- Engine: Pwa JT8D217C
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Leaking
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, K, J
- Precautionary procedure: E

## Discrepancy

ON CLIMB-OUT, RIGHT ENGINE POWER DECREASED TO APPROX 50 PERCENT.  UNABLE TO REGAIN ANY POWER.  SEVERAL MINUTES LATER, ENGINE WOULD NOT RESPOND TO THROTTLE MOVEMENT.  OIL TEMP/ PRESSURE NORMAL.  FUEL FLOW WAS EXCESSIVE ON RIGHT ENGINE SHUTDOWN.  UPON ARRIVAL AT GATE, RIGHT ENGINE HAD OBVIOUS FUEL LEAK.  RELOCATING TO HANGAR FOR FURTHER EVALUATION.  OPEN.
